Journal of Symplectic Geometry

On Poisson functions

Yuji Terashima

Full-text: Open access

Abstract

In this paper, defining Poisson functions on super manifolds, we show that the graphs of Poisson functions are Dirac structures, and find Poisson functions which include as special cases both quasi-Poisson structures and twisted Poisson structures.

Article information

Source
J. Symplectic Geom., Volume 6, Number 1 (2008), 1-7.

Dates
First available in Project Euclid: 2 July 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1215032730

Mathematical Reviews number (MathSciNet)
MR2417437

Zentralblatt MATH identifier
1146.53059

Citation

Terashima, Yuji. On Poisson functions. J. Symplectic Geom. 6 (2008), no. 1, 1--7. https://projecteuclid.org/euclid.jsg/1215032730


Export citation